MathSciNet Relay Station
MathSciNet bibliographic data
MR3215543 60C05 (60F05 60G09 60J10)
Gnedin, Alexander; Iksanov, Alexander; Marynych, Alexander; Möhle, Martin On asymptotics of the beta coalescents. Adv. in Appl. Probab. 46 (2014), no. 2, 496–515.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement